# SDR MWEA981048

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9958188
- Condition: Corroded
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 804 WAS FOUND CORRODED FROM BOTTLINE R14 TO R24.  REMOVED DAMAGE SECTIONS, FABRICATED REPAIR ANGLES AND FILLERS, INSTALLED REPAIR ANGLES AND FILLERS ON BEAM.
